How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56528
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I wonder if you can help. I went through menopause at 40.

Resolved Question:

Hi I wonder if you can help. I went through menopause at 40. I'm 47 and haven't had a period in years which is fine. I have also experienced vaginal dryness which I know is normal after menopause. So my question is this. In the last few days I have experienced what I would consider as 18 year old lubed vagina syndrome lol. I'm fine no weird odours etc... Been married for 18 years and all good. Don't get me wrong it's cool, I just wondered why out of the blue, this would happen? Could it be something I've eaten... I just don't understand it. Thank you for any help or answers.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 1 year ago.

are you on hormones?

do you still have ovaries?

Customer: replied 1 year ago.
No I'm not on hormones and yes I still have everything in tact.
Customer: replied 1 year ago.
I've ihad it very easy. The pill masked my going through menopause which started at 38. I went off the pill at 40. Had one more period and boom done. All the night sweats etc happened at 39 but I didn't know what it was at the time. I'm 47 now and not on anything. Have never had to take HRT. Hope this helps.
Expert:  Dr. Phil, MD replied 1 year ago.

Thanks for this reply

As weird as it sounds, I think you might have had a surge in hormones

That is the only explanation for this

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Customer: replied 1 year ago.
Of course I will rate thank you. But why would this happen? Could there be a reason?
Expert:  Dr. Phil, MD replied 1 year ago.

It is just like thyroid.

Sometimes patients who have low to zero thyroid function will get a surge of thyroid hormone and you have to adjust their meds

This can happen with the ovaries too.

The cells start working again briefly for no good reason

I'm guessing it will pass in a few days.

Dr. Phil, MD and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
What a shame lol. Thank you again for your help!!!
Expert:  Dr. Phil, MD replied 1 year ago.

welcome :)